# SDR SWAA2023020188457

- Difficulty date: January 5, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,149 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR THRESHOLD PANEL HAS CORROSION.<[01] BLENDED CORROSION AT FWD CARGO DOOR THRESHOLD WEB PER SRM 51-10-02. MEASURE BLENDED AREA OUT OF LIMITS PER SRM 53-30-15-1A-1 FIGURE 103; DETAIL D. REMOVED DAMAGED WEB PER SRM 51-40-02.;[02] REMOVED WEB AND MATCH DRILLED REPLACEMENT PER SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION #2;[04] COUNTERSUNKED HOLES PER SRM 51-40-08 ; INSTALLED NUT PLATES PER SRM 51-40-10 .;[05] PICTURE ADDED; REPAIR TYPE CORRECTED.;[06] REMOVED AND REPLACED PART PER SRM 51-40-02; AND SRM 53-30-15 .
